# SDR DALA2024011700734

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 26,468 hours, 3,322 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Iced
- Location: R3 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 DOOR 3R WOULD NOT DISARM AT GATE. CORRECTIVE ACTION: FOUND THE DOOR LINKAGE OF HANDLE WAS DIFFICULT TO DISARM PROBABLY FROZEN DEICED DOOR & FRAME OPS CHED OF INDICATION ON DOOR & FAP PANEL OK. (5080580)
